Muhammad Shabir
Muhammad Shabir
Dirección de correo verificada de qau.edu.pk
Título
Citado por
Citado por
Año
On some new operations in soft set theory
MI Ali, F Feng, X Liu, WK Min, M Shabir
Computers & Mathematics with Applications 57 (9), 1547-1553, 2009
15582009
On soft topological spaces
M Shabir, M Naz
Computers & Mathematics with Applications 61 (7), 1786-1799, 2011
10492011
Algebraic structures of soft sets associated with new operations
MI Ali, M Shabir, M Naz
Computers & Mathematics with Applications 61 (9), 2647-2654, 2011
1992011
Characterizations of regular semigroups by (α, β)-fuzzy ideals
M Shabir, YB Jun, Y Nawaz
Computers & Mathematics with Applications 59 (1), 161-175, 2010
1242010
Semigroups characterized by (∈,∈∨ qk)-fuzzy ideals
M Shabir, YB Jun, Y Nawaz
Computers & Mathematics with Applications 60 (5), 1473-1493, 2010
1182010
Another approach to soft rough sets
M Shabir, MI Ali, T Shaheen
Knowledge-Based Systems 40, 72-80, 2013
1052013
Neutrosophic triplet group
F Smarandache, M Ali
Neural Computing and Applications 29 (7), 595-601, 2018
1002018
Soft ideals and generalized fuzzy ideals in semigroups
M Shabir, MI Ali
New Mathematics and Natural Computation 5 (03), 599-615, 2009
952009
Ordered semigroups characterized by their-fuzzy bi-ideals.
YB Jun, A Khan, M Shabir
Bulletin of the Malaysian Mathematical Sciences Society. Second Series 32 (3 …, 2009
812009
A Note on Quasi-Ideals in Semirings.
M Shabir, A Ali, S Batool
Southeast Asian Bulletin of Mathematics 27 (5), 2004
712004
Soft relations applied to semigroups
F Feng, MI Ali, M Shabir
Filomat 27 (7), 1183-1196, 2013
672013
Some properties of generalized rough sets
MI Ali, B Davvaz, M Shabir
Information Sciences 224, 170-179, 2013
592013
Comments on De Morgan’s law in fuzzy soft sets
MI Ali, M Shabir
J. Fuzzy Math 18 (3), 679-686, 2010
592010
Characterizations of ordered semigroups by the properties of their fuzzy generalized bi-ideals
M Shabir, A Khan
New Mathematics and Natural Computation 4 (02), 237-250, 2008
562008
Semigroups characterized by their fuzzy bi-ideals
J Ahsan, KY Li, M Shabir
Journal of Fuzzy Mathematics 10 (2), 441-450, 2002
522002
Characterizations of ordered semigroups by the properties of their fuzzy ideals
M Shabir, A Khan
Computers & mathematics with applications 59 (1), 539-549, 2010
492010
On soft ideals over semigroups
MI Ali, M Shabir, KP Shum
Southeast Asian Bulletin of Mathematics 34 (4), 595-610, 2010
452010
Characterizations of hemirings by their h-ideals
WA Dudek, M Shabir, R Anjum
Computers & Mathematics with Applications 59 (9), 3167-3179, 2010
432010
Roughness in hemirings
MI Ali, M Shabir, S Tanveer
Neural Computing and Applications 21 (1), 171-180, 2012
392012
Logic connectives for soft sets and fuzzy soft sets
MI Ali, M Shabir
IEEE Transactions on Fuzzy Systems 22 (6), 1431-1442, 2013
382013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20